# SDR FDEA200902230634

- Difficulty date: February 23, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 60,558 hours, 13,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA7680507
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, LT STATION 415 TO 475, X=107 SEAT TRACK FOUND CORROSION.  REMOVED AND REPLACED AS PER SRM 51-31-01 VOL.II.  REPAIR CLASSIFIED AS PER MAJOR AS PER GMM 6-2-100.
